# SDR IPXA09M57439

- Difficulty date: September 20, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 48,920 hours, 7,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67621
- Part serial: WAE141
- Condition: Dented
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C DENT WITH CRACK ON LOWER SURFACE OF LEFT I/B FLAP VANE, MID SPAN.  REMOVED DAMAGE AND APPLIED REPAIR PLIES IAW MD-11 SRM 57-50-80 REPAIR 2 FIG 201 SHEET 1 AND 4.
